# SDR CALA2024061701816

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 102,479 hours, 13,474 cycles
- Engine: Pwa PW4090
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Bleed Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED OFF ENG R EICAS ADVISORY RIGHT ENGINE BLEED VALVE CLOSED FOR SYSTEM FAULT OR SWITCH OFF, AND THE ENGINE IS NOT SHUTDOWN. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  3610320 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CLIMB NARRATIVE:  AIR SUPPLY & CABIN PRES SURE CONTROLLER (R) CHECKED BLEED DUCT IN RT ENGINE, NO ABNORMAL CONDITION EXIST. COMPLIED MEL:3611F. RT FAMV LOCKED IN FULL OPEN POSITION FAMV DEACTIVATED OPEN POSITION IAW 3611F.  REACTIVATED R ENG. FAMV AND PERFORMED IDLE ENGINE RUN REF. AMM 71-00-00. ENGINE RUN PERF.  FAULT NO LONGER LATCHED, INTERMITTENT FAULT.
